# SDR 97FDEA00444

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515928
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOOR SUPPORT, FOUND CRACK IN FRAME AT BS 500, RBL 9, WL 156 FWD CARGO BAY.  *S/D*  REMOVED DAMAGE IN FRAME AT BS 500, RBL 9, WL 156 AND REPAIRED FRAME IAW FED-EX SRM 51-40-3.
